# SDR FDEA201102080501

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 63,822 hours, 14,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0048
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED, ON PREFLIGHT BATTERY NR 1 LOW.  RELEASED FOR SERVICE IAW MEL: 33-50-04 CATEGORY: C.   R & R EMERGENCY EXIT LIGHTS POWER SUPPLY AND CHECKED NOT OK IAW MM 33-51-01.
